How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DocPhilMD Your Own Question
DocPhilMD
DocPhilMD, Doctor
Category: Dermatology
Satisfied Customers: 52515
Experience:  Internal Medicine Physician
55099014
Type Your Dermatology Question Here...
DocPhilMD is online now
A new question is answered every 9 seconds

I have a bald spot. The hair seems to be disappearing

Customer Question

I have a bald spot. The hair seems to be disappearing
Submitted: 6 months ago.
Category: Dermatology
Expert:  DocPhilMD replied 6 months ago.

Thanks for this question

can you attach a pic?

Customer: replied 6 months ago.
Expert:  DocPhilMD replied 6 months ago.

Did you have a really stressful event in the past 6 months?

Customer: replied 6 months ago.
i switched jobs 3 times last years. I went from a stable paying job, to two commission-based jobs to a less paying stable job.
Expert:  DocPhilMD replied 6 months ago.

This is something called telogen effluvium

This is a problem where a stressful event causes hair loss.

it should resolve after about 6 months.

I would see a dermatologist to see if steroids are indicated

sometimes they can help

but I think this is mainly due to stress

Customer: replied 6 months ago.
okay, thanks, ***** ***** it alone and focus on being less stress help? any advice to help resolve it?
Expert:  DocPhilMD replied 6 months ago.

yes, that will help resolve it

there is not much else you can do

you can try biotin supplement 1000 mcg per day

Expert:  DocPhilMD replied 6 months ago.

Thanks for this question

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply.

Related Dermatology Questions